Title: Numerical bounds on ruin probabilities in case of given mean, variance and maximal value of the claim size
Authors: Steenackers, A ×
Goovaerts, Marc #
Issue Date: 1990
Series Title: Bulletin de l'A R A B vol:84 pages:35-40
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.